# SDR REXA2015120701174

- Difficulty date: December 7, 2015
- Submitted: December 8, 2015
- Operation: Air carrier
- Aircraft: N8960A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7960
- Aircraft time: 23,780 hours, 21,274 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT FLASHLIGHT IS OUT OF CASE & DEAD.  R & R FLIGHT ATTENDANTS FLASHLIGHT IAW AMM 25-61-04.
